MathSciNet Relay Station
MathSciNet bibliographic data
MR2873201 05C85 (05C05 05C12 68U05 92B10 92D15)
Owen, Megan Computing geodesic distances in tree space. SIAM J. Discrete Math. 25 (2011), no. 4, 1506–1529.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement